# SDR GTIA2018040602563

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 43,048 hours, 20,100 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK, MUSTY ODOR PRESENT AFTER EXTERNAL AIR START.  FOUND THE APU WITH AN INTERNAL OIL LEAK,  REMOVED AND REPLACED THE APU IAW AMM 49-11-11,  AND OPS CHECK OK,  NO DEFECTS NOTED, LEAK CHECKED OK.
